# SDR DALA2023102708862

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 70,530 hours, 26,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R1 DOOR NOT ARMING. CORRECTIVE ACTION: CHECKED ARMING SYSTEM, SYSTEM ARMED IAW 25-66, AMM B757. (4991088)
